# SDR USAA960436

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AU
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21975
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Pax Door
- Part time: 43,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 2 NCH AFT ENTRY THRESHOLD 'Z' ANGLE UPPER LEG.  REPLACED UPPER LEG OF 'Z' ANGLE, REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
